Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

I have some eruptions on various body parts. They have puss and blood in it

I am a 17years old female.i have some eruptions on various body parts,one after the other. this has never happened to me. these eruptions are very painful. it looks like a small spot first then it swells and some puss and blood comes out. i have had over 3 eruptions on my foot,thigh and ankle till now.
Asked On : Wed, 19 Jan 2011
Answers:  2 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to HealthcareMagic forum,
Its important to see these lesions before deciding as to what it is.So ,if you can send your pics to us ,we can help you better.According to your history it seems to be boils (furuncles) which can be treated with just antibiotics .Take tab azithromycin (500mg) once daily for three days (1 hr before food).Apply t-act onitment over the boils.
Take care,
Answered: Wed, 19 Jan 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
In Ayurveda for such conditions we usually use Cap. blood purifier, tab kaishore guggul and haridra khand in BD dose.
dr.Rajesh Lakhanpaul
Answered: Wed, 19 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor